I PRIKLADNAYA MATEMATIKA
(FUNDAMENTAL AND APPLIED MATHEMATICS)
1999, VOLUME 5, NUMBER 1, PAGES 193-219
M. R. Pentus
View as HTML View as gif image View as LaTeX source
In this paper we prove that the Lambek syntactic calculus is complete with respect to free semigroup models, i. e. it derives exactly all identities concerning multiplication, left division, and right division of formal languages.
All articles are published in Russian.
|Main page||Editorial board|
|Instructions to authors||Contents of the journal|
Last modified: April 27, 1999